Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A class of Riesz sets


Author: Daniel Li
Journal: Proc. Amer. Math. Soc. 119 (1993), 889-892
MSC: Primary 43A46
MathSciNet review: 1176071
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a metrizable compact abelian group. A subset $ \Lambda $ in the dual group is said to be ergodic if every $ f \in {L^\infty }(G)$ whose spectrum lies in a translate of $ \Lambda $ has a unique invariant mean. It is shown that such a set is a Riesz set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46

Retrieve articles in all journals with MSC: 43A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1176071-0
PII: S 0002-9939(1993)1176071-0
Article copyright: © Copyright 1993 American Mathematical Society